MAUDE Adverse Event Report: AMYLIOR INC. ALLTRACK HD3 PWR WCHAIR; WHEELCHAIR, POWERED

AMYLIOR INC. ALLTRACK HD3 PWR WCHAIR; WHEELCHAIR, POWERED
Model Number ATHD3-3VHD-SP
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
User in his wheelchair was involved in an accident, but we do not have details of how or when he fell out of the chair.He leans heavily to the left side, drives the chair up and down the street, and the story we got was he was traversing a sidewalk and tried to go over a curb that was too high.He was not hospitalized and there are no bruises.

Brand Name
ALLTRACK HD3 PWR WCHAIR
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
AMYLIOR INC.
3190 rue f.-x.-tessier
vaudreuil-doriop, quebec J7V 5 V5
CA  J7V 5V5
Manufacturer (Section G)
AMYLIOR INC.
3190 rue f.-x.-tessier
vaudreuil-dorion, québec J7V 5 V5
CA   J7V 5V5
Manufacturer Contact
eric dugas
3190 rue f.-x.-tessier
vaudreuil-dorion, quebec J7V 5-V5
CA   J7V 5V5
MDR Report Key24483847
Report Number9615410-2026-00002
Device Sequence Number5104493
Product Code ITI
UDI-Device Identifier00827482201721
UDI-Public00827482201721
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K092225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberATHD3-3VHD-SP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight185 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American